Published in

Oxford University Press, Clinical Infectious Diseases, 2(67), p. 295-302, 2018

DOI: 10.1093/cid/ciy055

Links

Tools

Export citation

Search in Google Scholar

Infectivity of Chronic Malaria Infections and Its Consequences for Control and Elimination

This paper is made freely available by the publisher.
This paper is made freely available by the publisher.

Full text: Download

Green circle
Preprint: archiving allowed
Orange circle
Postprint: archiving restricted
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO

Abstract

The relative infectiousness of chronic malaria infections determines the likelihood of success of different malaria elimination strategies.